Announcement

Collapse
No announcement yet.

Atarax increase urethral burning?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Atarax increase urethral burning?

    Ive tried Atarax twice & went from mild burning to moderate. I have allergies though so thought this treatment would work. Anyone else think this med increased their burning?

    Thanks

  • #2
    There are some people that cannot take atarax. It could possibly be some of the fillers that are in the tablet and not the medication itself that is causing you problems. I know it is available in a liquid form as well, that might be worth looking into trying that.

    Keep trying,
    Sandra
    Link to the patient information, everything from What is IC? to Disability
    http://www.ic-network.com/patientlinks.html

    American Urological Association Clinical Guideline
    Diagnosis and Treatment of Intersitial Cysitis/Painful Bladder Syndrom
    http://www.auanet.org/content/guidel...ent_ic-bps.pdf

    Comment


    • #3
      Thanks Sailaway Girl. I mentioned the burning to my uro the other day. Hes aid he had never come acroos this problem, just that it either worked or didnt work for somebody. I asked him if I could try Vistiril and he said that is only available in the U.S. I will have to look into the liquid version.

      Thanks, Sarah

      Comment


      • #4
        I tried to get the Vistiril but all the pharmacies said it wasn't available right now in the USA. I had to get the liquid Atarax instead. The pharmacist did say though that she could obtain the powdered form of Vistiril and possibly make this in to a liquid for me. At that point it was - forget it- just give me the liquid Atarax. This whole medication thing now days drives me crazy. One day something is on the market, the next day they can't get it. .

        Comment

        Working...
        X